MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance study.It was reported that a dissection occurred.The subject underwent treatment with the two ranger drug-coated balloons on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in left distal superficial femoral artery (sfa) extending to left proximal popliteal artery with proximal reference vessel diameter of 5 mm and distal reference vessel diameter of 4 mm.The lesion length of 250 mm with 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment, pre-dilatation was performed with a non-bsc pta balloon 3 mm x 200 mm, then treatment was performed using ranger drug coated balloons of 4.0 mm x 200 mm and 5.0 mm x 60 mm.Post-target lesion treatment, balloon dilation was performed with a non-bsc pta balloon of 4 mm x 120 mm and 5 mm x 120 mm.Following the treatment, the final residual stenosis was noted to be 0%.On (b)(6) 2021, during the index procedure, a dissection of grade b in the target lesion was noted due to study devices and a non-bsc bare metal stent was deployed in response.On the same day, subject was discharged from the hospital on clopidogrel and aspirin.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15067984
Report Number2134265-2022-07535
Device Sequence Number17636539
Product Code ONU
UDI-Device Identifier08714729975885
UDI-Public08714729975885
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2021
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number0027603322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient RaceWhite